Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1985, Volume 38, Issue 5, Pages 652–657 (Mi mzm5576)  

This article is cited in 14 scientific papers (total in 14 papers)

Finite p-groups admitting an automorphism of order p with a small number of fixed points

E. I. Khukhro
Received: 16.04.1985
English version:
Mathematical Notes, 1985, Volume 38, Issue 5, Pages 867–870
DOI: https://doi.org/10.1007/BF01157528
Bibliographic databases:
UDC: 512.5
Language: Russian
Citation: E. I. Khukhro, “Finite p-groups admitting an automorphism of order p with a small number of fixed points”, Mat. Zametki, 38:5 (1985), 652–657; Math. Notes, 38:5 (1985), 867–870
Citation in format AMSBIB
\Bibitem{Khu85}
\by E.~I.~Khukhro
\paper Finite $p$-groups admitting an automorphism of order~$p$ with a small number of fixed points
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 652--657
\mathnet{http://mi.mathnet.ru/mzm5576}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=819622}
\zmath{https://zbmath.org/?q=an:0598.20024}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 867--870
\crossref{https://doi.org/10.1007/BF01157528}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985D419300002}
Linking options:
  • https://www.mathnet.ru/eng/mzm5576
  • https://www.mathnet.ru/eng/mzm/v38/i5/p652
  • This publication is cited in the following 14 articles:
    1. E. I. Khukhro, N. Yu. Makarenko, P. Shumyatsky, “Locally finite groups containing a $2$ 2 -element with Chernikov centralizer”, Monatsh Math, 179:1 (2016), 91  crossref
    2. E. I. Khukhro, “On finite soluble groups with almost fixed-point-free automorphisms of noncoprime order”, Siberian Math. J., 56:3 (2015), 541–548  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. E. I. Khukhro, “Counterexamples to a rank analog of the Shepherd–Leedham-Green–Mckay theorem on finite $p$-groups of maximal nilpotency class”, Siberian Math. J., 54:1 (2013), 173–183  mathnet  crossref  mathscinet  isi
    4. Evgeny I. Khukhro, “Problems of bounding the $p$-length and Fitting height of finite soluble groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 462–478  mathnet
    5. E.I. Khukhro, N.Yu. Makarenko, “Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms”, Journal of Algebra, 386 (2013), 77  crossref
    6. E. I. Khukhro, “Koltsa Li s konechnoi tsiklicheskoi graduirovkoi, v kotoroi mnogo kommutiruyuschikh komponent”, Sib. elektron. matem. izv., 6 (2009), 243–250  mathnet  mathscinet  elib
    7. N. Yu. Makarenko, E. I. Khukhro, “Finite groups with an almost regular automorphism of order four”, Algebra and Logic, 45:5 (2006), 326–343  mathnet  crossref  mathscinet  zmath  elib  elib
    8. V. D. Mazurov, E. I. Khukhro, “O gruppakh, dopuskayuschikh gruppu avtomorfizmov, rang tsentralizatora kotoroi ogranichen”, Sib. elektron. matem. izv., 3 (2006), 257–283  mathnet  mathscinet  zmath
    9. N.Yu. Makarenko, E.I. Khukhro, “Almost solubility of Lie algebras with almost regular automorphisms”, Journal of Algebra, 277:1 (2004), 370  crossref
    10. E.I. Khukhro, N.Yu. Makarenko, “Lie rings with almost regular automorphisms”, Journal of Algebra, 264:2 (2003), 641  crossref
    11. E. I. Khukhro, “Local nilpotency in varieties of groups with operators”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 379–396  mathnet  crossref  mathscinet  zmath  isi
    12. E. I. Khukhro, “Finite $p$-groups admitting $p$-automorphisms with few fixed points”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 435–444  mathnet  crossref  mathscinet  zmath  isi
    13. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. E. I. Khukhro, “Groups and Lie rings admitting an almost regular automorphism on prime order”, Math. USSR-Sb., 71:1 (1992), 51–63  mathnet  crossref  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:245
    Full-text PDF :97
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025